# SDR 96ZZZX2226

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441ND
- Make and model: Cessna 441
- Aircraft serial: 4410123
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Clip
- Part number: 57190421
- Condition: Rusted
- Location: Cabin Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE INTERIOR AND HEADLINER IN PREPARATION FOR INSPECTION, NOTED THE SPRING STEEL CLIPS THAT RETAIN THE INNER WINDOWS WERE EXTENSIVELY RUSTED, SEVERAL TO A POINT OF TOTAL DESTRUCTION.  IN ADDITION, THE MAIN CABIN STRUCTURE (TO WHICH THE CLIPS ARE RIVETED), WAS SEVERELY CORRODED.  THE SPRING CLIPS ARE A STANDARD CESSNA PART, SIX CLIPS ARE USED ON EACH WINDOW.  UPPER CLIPS, CESSNA, P/N 571-9042-1.  LOWER CLIPS, CESSNA, P/N 571-9042-2.
